# SDR DALA2024040804158

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 87,712 hours, 40,126 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: EXISTING REPAIR ON STR10RHS ON FR47 ON UPPER FUSELAG. FUSELAGE / FR47 / STR10RH / SKIN PANEL & STRINGER / UNDOCUMENTED EXISTING REPAIR / REPLACEMENT C/A: C/W ER/A 616897-14AD REV. ORIGINAL. (LP: 0275089)
